← Return to Symptoms from Depo-Provera shot

Discussion
meowrightmeow (@meowrightmeow)

Symptoms from Depo-Provera shot

Women's Health | Last Active: Mar 26 12:16pm | Replies (31)

Comment receiving replies
@ohkaney

I received my very first depo provera shot in January during my menstrual cycle. My period immediately stopped that day. Two weeks later my period comes again and has not stopped since then. Although it isn’t as heavy as it was in the beginning. Now its continuous spotting.

I received my second depo provera shot around a month ago. I was given a higher dose and was told that it would help with break through bleeding however it still has not stopped

Is there any reason this might still be happening or anything I can do that will help it stop.

Jump to this post


Replies to "I received my very first depo provera shot in January during my menstrual cycle. My period..."

Hi, @ohkaney – I wanted to let you know I moved your post here where others are discussing symptoms after the medroxyprogesterone acetate (Depo-Provera) shot and where you've posted before so that you can connect with others who may have some experiences or thoughts to share, like @svazquez_13 @londysue @meowrightmeow @sunandmoon1 @sabrinaperez08. @becsbuddy and @lioness may also have some input for you.

How is it going? Are you still spotting?

  Request Appointment